# SDR UPS803651

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 975508712
- Condition: Cracked
- Location: Fs 1345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK ON BELT FRAME 1.5, LONGERON AT F.S. 1345, LONGERON 21R.  REPAIRED IAW DC8-5310-7120-A.
